MAUDE Adverse Event Report: STRYKER SPINE-US 16MM 1 LEVEL PLATE 2-SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US 16MM 1 LEVEL PLATE 2-SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 49173116
Medical Device Problem Codes Difficult to Insert (1316); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the locking covers on a lite 2-screw plate was jamming intra-operatively.The procedure was completed successfully using a replacement plate with a three minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Additional data: h3 h6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
16MM 1 LEVEL PLATE 2-SCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21635982
Report Number0009617544-2025-00023
Device Sequence Number9276813
Product Code KWQ
UDI-Device Identifier07613327066449
UDI-Public(01)07613327066449(11)190110(10)190192
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number49173116
Device Lot Number190192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown